# SDR CA150916011

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE CRACK ON OUR VERTICAL STAB TO FUSELAGE ATTACHMENT DRAG ANGLE ON AFT LHS . THE CRACK IS .750 INCH LONG.
